# SDR DALA2017041803169

- Difficulty date: April 12, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN AT BS 333.45 +6 , 3 INCHES OTBD OF LBL 24, JUST AFT OF CABLE BOX, INTERCOSTAL HAS CORROSION AROUND THE FASTENER HOLE AND ON AFT SIDE.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04, & SRM 51-10-02.  REMOVED THE INTERCOSTAL IAW SRM 51-40-02. LOCATED, AND DRILLED A NEW  INTERCOSTAL.  INSTALLED THE NEW INTERCOSTAL IAW SRM 51-40-02 & 141N5170, REV C.
